# SDR SWIA201438914

- Difficulty date: July 8, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,564 hours, 27,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 654-682
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE DENTS FOUND ON FUSELAGE SKIN AT BS 654.5 - 682 BETWEEN STRINGERS 16 -18L.  ACFT OUT OF SERVICE, REPAIRED FRAME, INSTALLED DOUBLER  AND REPAIRED STRINGERS 17L AND 18L IAW REO.
